Standard

On the regularity of the oblique derivative problem for quasilinear elliptic systems. / Arkhipova, A. A.

в: Journal of Mathematical Sciences, Том 84, № 1, 01.01.1997, стр. 817-822.

Результаты исследований: Научные публикации в периодических изданиях › статья › Рецензирование

Harvard

APA

Vancouver

Author

Arkhipova, A. A. / On the regularity of the oblique derivative problem for quasilinear elliptic systems. в: Journal of Mathematical Sciences. 1997 ; Том 84, № 1. стр. 817-822.

BibTeX

@article{cbd6c2d23e6d4e1392454eff0f7103d8,
title = "On the regularity of the oblique derivative problem for quasilinear elliptic systems",
abstract = "This note continues the author's investigations of the regularity problem for quasilinear elliptic systems with nonlinear boundary conditions. Partial regularity of weak solutions of the oblique derivative problem is proved here.",
keywords = "elliptic systems of equations",
author = "Arkhipova, {A. A.}",
year = "1997",
month = jan,
day = "1",
doi = "10.1007/BF02399934",
language = "English",
volume = "84",
pages = "817--822",
journal = "Journal of Mathematical Sciences (Switzerland)",
issn = "1072-3374",
publisher = "Springer Nature",
number = "1",

}

RIS

TY - JOUR

T1 - On the regularity of the oblique derivative problem for quasilinear elliptic systems

AU - Arkhipova, A. A.

PY - 1997/1/1

Y1 - 1997/1/1

N2 - This note continues the author's investigations of the regularity problem for quasilinear elliptic systems with nonlinear boundary conditions. Partial regularity of weak solutions of the oblique derivative problem is proved here.

AB - This note continues the author's investigations of the regularity problem for quasilinear elliptic systems with nonlinear boundary conditions. Partial regularity of weak solutions of the oblique derivative problem is proved here.

KW - elliptic systems of equations

UR - http://www.scopus.com/inward/record.url?scp=53249125909&partnerID=8YFLogxK

U2 - 10.1007/BF02399934

DO - 10.1007/BF02399934

M3 - Article

AN - SCOPUS:53249125909

VL - 84

SP - 817

EP - 822

JO - Journal of Mathematical Sciences (Switzerland)

JF - Journal of Mathematical Sciences (Switzerland)

SN - 1072-3374

IS - 1

ER -

ID: 15545236